# SDR AU010056

- Difficulty date: January 28, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 7257830022
- Condition: Cracked
- Location: Te Flap
- Component: 7257800504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FLAP ASSEMBLY OUTBOARD FITTING AFT ATTACHMENT LUG CRACKED. CRACK APPEARS TO HAVE EMANATED FROM THE BOLT/BUSHING HOLE AND PROGRESSED THROUGH ONE SIDE OF THE LUG. FOUND DURING VISUAL INSPECTION IAW SB-340-57-037.
